My doctor began giving it to me the week of my heart by-pass surgery. I also take Avapro for blood pressure, Zocor for cholesterol, and metoprolol ER Succinate. I can go about 24 hours without taking the lorazepam. I get sweats, flushed face, burning in arms, and over-all anxiety. I feel I have no reason to be anxious at this point since the surgery went well and everything seems fine. How do I quit taking it?
20 Sep 2009
I don't think at the dose you are at and the brief time you have been taking it that you will have a problem stopping it. Please let your doctor know that you are having alot of anxiety. I noticed I still have anxiety after the storm has passed. I have gone to individual and group counseling for various issues almost my whole adult life. My counselors have taught me how to not fret needlessly and how to stop a panic attack. That might be what you are having, but please ask your doc to be sure. If you think you are hyperventilating ( breathing in too much oxygen too fast) you can breathe for a couple of minutes into a small sandwich bag and in just that brief time, you will start feeling better if you are hyperventilating. There are some biofeedback techniques that help with anxiety, as does self hypnosis, and breathing excercises. You can check out the breathing excercises on Youtube.com. I am pretty sure you can just stop taking the lorazepam.
I have taken lorazepam and I don;t think you would have physically become addicted to it in 4 weeks. Talking to other people who are naturally calm really helps. Sometimes you have to just calmly tell yourself you are fretting needlessly and find something busy to do to get your mind off of the bad stuff.
- Avapro Drug Information
- Zocor Drug Information
- Lorazepam Drug Information
- Metoprolol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 25 mg of Metoprolol tartrate twice daily. My Doctor now wants me to take 1 mg of Terazosin at bedtime. I am concerned that this may lower my ...
1 answer • 3 Nov 2009
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Following a heart valve replacement 18 mos. ago, my meds were changed. The only new prescription I am taking is Metoprolol TAR, 50mg daily. Since ...
2 answers • 5 Sep 2011
... hydrochlorot 25mg around 55 to 50... I do not get dizzy and feel fine... Doctor isn't worried about it... just wondering if anyone else does ...
4 answers • 11 Nov 2011
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
... 106/74 with a heart rate of 79... Yay! So it looks like the combination of .3 Clonidine at night half of a 50mg Metoprolol and 100mg of Losartin ...
1 answer • 8 Aug 2013